Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the Ornstein-Uhlenbeck operator in $L^2$ spaces with respect to invariant measures

Author: Alessandra Lunardi
Journal: Trans. Amer. Math. Soc. 349 (1997), 155-169
MSC (1991): Primary 35J15; Secondary 35K10
MathSciNet review: 1389786
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class of elliptic and parabolic differential operators with unbounded coefficients in $\mathbb R^n$, and we study the properties of the realization of such operators in suitable weighted $L^2$ spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 35J15, 35K10

Retrieve articles in all journals with MSC (1991): 35J15, 35K10

Additional Information

Alessandra Lunardi
Affiliation: Dipartimento di Matematica, Università di Parma, Via D’Azeglio 85/A, 43100, Parma, Italy

Keywords: Elliptic operators with unbounded coefficients, semigroups, interpolation spaces
Received by editor(s): February 20, 1995
Article copyright: © Copyright 1997 American Mathematical Society